MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ6X175MM

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ6X175MM
Model Number 530-06-175
Health Effect - Clinical Code Fall (1848)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery.Patient fell and bent the stem.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as bent stem after fall.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could not be established.The healthcare professional indicated there was a serious risk to the patient.There was 5 minutes delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number was not provided or determined during the complaint evaluation.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to bent stem after fall.There was no information submitted with the complaint that would indicate a material, design, or manufacturing issues with the explanted parts.Should addition information become available this complaint shall be re-opened and a further evaluation well be conducted.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ6X175MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key8778036
Report Number1644408-2019-00682
Device Sequence Number19499616
Product Code PHX
UDI-Device Identifier00888912168250
UDI-Public(01)00888912168250
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530-06-175
Device Catalogue Number530-06-175
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR